Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking Cerophen to conceive. Ultrasound shows mature follicle. Should I continue Neodepar for high serum insulin?

Hye Doctor, i am sadia from pakistan i want to concieve from last one year but no positive results obtained. i am using cerophen from my last cycle and also have ovarian ultrasound results showed that right ovary have one mature follocle of 21mm and lafet ovary have small ones but there is no apparant abnormaility.. i am usning neodepar 500 mg twicw a day to lower down my insuline level as per doctor s advise, though i am not diabatic but have serum insuline level high... plzzzzzzzz advise me what i need to do should i need to continue neodepar and cerophen cycle again. as i want to concieve as early as possible.i am so much depressed on having periods again today.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you need to continue with your drugs. Thes drugs are hormones and have roles in the growth of the follicules. Its all but normal.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor